MathSciNet Relay Station
MathSciNet bibliographic data
MR912843 47B38 (30H05 46E10 46F05)
Meise, Reinhold; Vogt, Dietmar Characterization of convolution operators on spaces of $C\sp \infty$-functions admitting a continuous linear right inverse. Math. Ann. 279 (1987), no. 1, 141–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement